Daniel Barlet - Finiteness of the space of n-cycles for a reduced (n − 2)-concave complex space

epiga:1521 - Épijournal de Géométrie Algébrique, September 1, 2017, Volume 1 - https://doi.org/10.46298/epiga.2017.volume1.1521
Finiteness of the space of n-cycles for a reduced (n − 2)-concave complex space

Authors: Daniel Barlet

    We show that for n ≥ 2 the space of closed n-cycles in a strongly (n − 2)-concave complex space has a natural structure of reduced complex space locally of finite dimension and represents the functor " analytic family of n-cycles " parametrized by Banach analytic sets.


    Volume: Volume 1
    Published on: September 1, 2017
    Accepted on: July 12, 2017
    Submitted on: July 12, 2017
    Keywords: Closed n-cycles,strongly q-concave space,Hartogs figure,f-analytic family of cycles,32G13 ; 32G10 ; 32F10 ; 32D15,[MATH.MATH-CV] Mathematics [math]/Complex Variables [math.CV],[MATH.MATH-AG] Mathematics [math]/Algebraic Geometry [math.AG]

    Share

    Consultation statistics

    This page has been seen 410 times.
    This article's PDF has been downloaded 370 times.